# SDR SWAA2014051427922

- Difficulty date: May 6, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 35,995 hours, 21,031 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3418320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  HOLE OTBD FLANGE CRACKED FWD OF BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
